MAUDE Adverse Event Report: FORT METAL PLASTIC CO., LTD. DRIVE; WALKER

FORT METAL PLASTIC CO., LTD. DRIVE; WALKER
Model Number 10109
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Fall (1848); Laceration(s) (1946)
Date of Event 10/22/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a walker.We are filing this report in an over-abundance of caution due to an mdr regression analysis.We have not received the unit back for evaluation since the incident was caused by user error.Initial damage to the device occurred in 2015 the device was used after damage.The device was initially damaged in an incident on 2015 caused by the end-user's medical condition.The end-user continued to use the device after multiple incidents on which he suffered minor injuries.In this incident the end-user fell, was taken to the emergency room by ambulance and treated for a gash on the head.At the time of this incident the device was 8 years old.

Brand Name
DRIVE
Common Device Name
WALKER
Manufacturer (Section D)
FORT METAL PLASTIC CO., LTD.
yi he civil affairs industrial
guongdong 51602 3
CH  516023
MDR Report Key11350062
Report Number2438477-2018-00097
Device Sequence Number11608972
Product Code ITJ
UDI-Device Identifier00822383100159
UDI-Public822383100159
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/19/2021
Report Date (Section F) 02/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10109
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/22/2018
Device Age8 YR
Event Location Home
Date Report to Manufacturer02/23/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Date Report Sent to FDA02/19/2021